# SDR AALA202201037257

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 24,660 hours, 5,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DID CABIN INTERCOMMUNICATION DATA SYSTEM 1 EMERGENCY POWER SUPPLY UNIT TEST PER PS CHECK, (14WL) MID RIGHT FAILED. FOUND 14WL EMERGENCY POWER SUPPLY UNIT BATTERY LOW VOLTAGE. REMOVED AND REPLACED 14WL BATTERY PER AMM 33-51-38.
